# SDR ASOA2012110802437

- Difficulty date: October 23, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-721
- Part time: 989,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP, LBL 27 CORRODED FROM FS 574 TO 621.   REMOVED CORRODED FLOOR SUPPORT CAP IAW SRM 51-42-06.   LOCATED AND DRILLED NEW PART IAW SRM 51-40-11, INSTALLED NEW FLOOR SUPPORT CAP IAW REO 601R-53-61-3778, REV A AND SRM 5J1-42-06.
